# SDR CALA2024013100266

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T501932
- Condition: Corroded
- Location: Bs 588-610
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FLOOR SUPPORT INTERCOSTAL IS CORRODED @ F.S. 588-610- RBL 24.76 (143T5019-32).
